MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA CAPSURE SENSE LEAD MRI SURESCAN; PERMANENT PACEMAKER ELECTRODE

MEDTRONIC PUERTO RICO VILLALBA CAPSURE SENSE LEAD MRI SURESCAN; PERMANENT PACEMAKER ELECTRODE
Model Number 457445
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 09/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: ddpc3d1 icd; implant date (b)(6) 2021.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that atrial tachycardia/atrial fibrillation (at/af) events were misclassified as ventricular fibrillation (vf) due to undersensing on the right atrial (ra) lead which resulted in therapy being delivered.It was noted that the ra lead had low p-wave amplitude.The lead remains in use.No further patient complications have been reported as a result of this event.

Brand Name
CAPSURE SENSE LEAD MRI SURESCAN
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23348117
Report Number2649622-2025-29539
Device Sequence Number7807207
Product Code DTB
UDI-Device Identifier00885074200941
UDI-Public(01)00885074200941(17)150826
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P830061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/26/2015
Device Model Number457445
Device Catalogue Number457445
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2025
Initial Report FDA Received Date10/21/2025
Date Device Manufactured09/05/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6932-65 LEAD
Outcome Attributed to Adverse Event Life Threatening;
Patient Age84 YR
Patient SexFemale
Patient Weight45 KG